# SDR UPS06445933

- Difficulty date: January 4, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT BS 340 RBL 61" FLOORBEAM UPPER CHORD AFT FLANGE ANCHOR NUT HOLE FOUND SHORT EDGE MARGIN.   COCKPIT BS 340 RBL 56 TO RBL 64 FLOORBEAM UPPER CHORD AFT FLANGE REPAIRED AS PER EO NR B747-5320-12407 FIG 2 PLAN B.
